# SDR TRAX200700046

- Difficulty date: January 7, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 20,409 hours, 17,160 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 310 FLOOR  FTG AT RBL 45 BADLY CORRODED.
